MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFEN XTAB 7X45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFEN XTAB 7X45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186770445
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 05/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: kwp, kwq.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, during the surgery the stylet was broke on patient bone.The surgeon was used alternate instruments to complete the surgery.The surgery was completed successfully with 10 minutes.All generated fragments are still in l3 left pedicle.There were no patient consequences.This complaint involves two (2) device.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: correction: h6: patient codes.Additional information: h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant devices reported: conf intro ndle, dia, 11g 6" (part number 283903611, lot 244046, quantity 1), viper prime insert drive tube (part number 286750034, lot unknown, quantity 2), viper prime inserter carrier (part number 286750033, lot unknown, quantity 2), viper prime inserter handle (part number 286750032, lot unknown, quantity 2), prime stylet depth adjustor (part number 286750041, lot unknown, quantity 2), viper prime inserter shaft (part number 286750031, lot unknown, quantity 2), viper prime stylet (part number 286750200s, lot unknown, quantity 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Upon visual inspection, no damage was noted on the implant and noting is broken.The screw is still attached to the viper prime inserter and could not be disassembled because the x25 set screw driver was not available to help.The image(s) was reviewed, and the complaint condition could not be confirmed as the image(s) showed no damage on the implant.No issues were identified the complaint is unconfirmed.A definitive root cause for this complaint as its unconfirmed.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot a review of the receiving inspection (ri) for viper prime cfxfen xtab 7x45mm was conducted identifying that lot number tbaafw was released in a single batch.Batch1: lot units were released on (b)(6) 2019 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.H11 corrected data: b3; b4.G1: corrected manufacturer's contact information.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER PRIME CFXFEN XTAB 7X45MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10080321
Report Number1526439-2020-01071
Device Sequence Number3924058
Product Code NKB
UDI-Device Identifier10705034509617
UDI-Public(01)10705034509617
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770445
Device Catalogue Number186770445
Device Lot NumberTBAAFW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2020
Initial Date Received by Manufacturer 05/05/2020
Supplement Date Received by Manufacturer06/05/2020
06/17/2020
07/28/2020
Initial Report FDA Received Date05/21/2020
Supplement Report FDA Received Date06/10/2020
07/08/2020
07/29/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"CONF INTRO NDLE, DIA, 11G 6"""; PRIME STYLET DEPTH ADJUSTOR; VIPER PRIME CFXFEN XTAB 7X45MM; VIPER PRIME INSERT DRIVE TUBE; VIPER PRIME INSERTER CARRIER; VIPER PRIME INSERTER HANDLE; VIPER PRIME INSERTER SHAFT